# SDR 2013FA0000110

- Difficulty date: August 16, 2012
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N20GF
- Make and model: Socata TB21
- Aircraft serial: 645
- Engine: Lyc TIO540*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G235S
- Part serial: G02686682
- Condition: Failed
- Location: Master
- Part time: 51 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALED BATTERY DOES NOT HOLD A CHARGE.   CONFIRMED BATTERY FAILED CAPACITANCE TEST AT LESS THAN 10 PERCENT.  SENT BATTERY TO MFG FOR EVALUATION, WAS TOLD THAT THE BATERY WAS FOUND TO BE DRY AT DISTRIBUTION.
